Charlie Barker, 18, is believed to have taken the drug 2C-I (known as Smiles) or 2C-E, which have the powerful combined effect of ecstasy and LSD but far more potent.
But early the next morning tragedy struck when the teenager stopped breathing.
South East Coast Ambulance Service were called to a private address in Farnham at 9.40am.
An ambulance spokesman said: “Sadly, despite the crew’s best efforts, the boy died at the scene. Unfortunately, they were unable to revive him.”
The ambulance service alerted the police at around 10.15am.
Charlie’s mother, Trudy Barker, paid tribute to her son.
Heartbroken Trudy said: “Charlie, even as a child, was confident and warm, in adulthood he grew to become a thoughtful, artistic and caring young man. He worked hard at the fish and chip shop while studying at Farnham College.
“Both at his place of work and at college he was loved by all, his smile lit up any room he entered. Everyone who met Charlie was touched by his thoughtfulness and caring attitude towards others.
“As a family we are lost without him, our hearts are broken. He will never be forgotten and will live on in the hearts of all he became dear to.”
A post-mortem on Monday could not establish the cause of death, so toxicology tests are being carried out.
Two people, a 20-year-old man and an 18-year-old woman, were arrested in Gloucestershire and Bristol on suspicion of supplying
class A drugs and manslaughter.
The pair were released on bail to return to Woking police station on March 9.
It is believed Charlie may have taken the illegal powder through a nasal inhaler.
Chief Inspector Alison Barlow said: “Anyone who was at the event on Chobham Common and might have taken this drug and is showing worrying symptoms is to attend A&E immediately.
“Similarly, if you believe you may have taken this same substance elsewhere and are feeling unwell then please seek medical assistance.”
Searches are currently being conducted by officers in connection to this investigation.
Temporary Superintendent Matt Goodridge said: “We have carried out extensive enquiries following the tragic death of this young man and the fact that we have already made two arrests demonstrates our commitment to tackling the use and supply of illegal drugs.”
Ch Insp Barlow added: “We also need the public’s help in getting this potentially fatal drug off the streets.”
The illegal Class A drug 2C-I and 2C-E carry a maximum sentence of seven years in prison for possession and a maximum of life for supply.
It can be swallowed in pill form, snorted or smoked and has been sold as ecstasy.
The effects have been described as a combination of MDMA (Ecstasy) and LSD, only far more potent.
Originating in the Netherlands in 2003, 2C-I has claimed lives in Europe and America.
Users have reported a speedy charge along with intense hallucinations that can last days.
Witnesses described a 17-year-old victim of the drug as: “Shaking, growling and foaming at the mouth.”
He was at a burger restaurant with his friend when he began to feel ill. A witness claimed: “Soon after, he started to smash his head against the ground and began acting possessed.”
Two hours later, he stopped breathing.
Anyone who was at the party on Saturday night and has not spoken to officers should contact Surrey Police on 101, quoting Operation Fox. Anyone with information about the substance, or with any other information that could help the investigation is also asked to call 101.
If you have information but do not want to give your name you can pass details to Crimestoppers anonymously on 0800 555 111.